Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 22, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Aug 28, 2014, 3:26 PM CDT for Armstrong County, Donley County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2014, 3:26 PM CDT (20:26 UTC)
- Expired
- Aug 28, 2014, 6:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Armstrong County, TX, Donley County, TX
The radar
The Amarillo radar (KAMA), 73 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 5:30 PM CDT | FLASH FLOOD | 3 Nw Clarendon, TX | FLOWING WATER ONE FOOT DEEP OVER A LOW WATER CROSSING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 124 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 677 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1429 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
479 WGUS54 KAMA 282026 FFWAMA TXC011-129-282330- /O.NEW.KAMA.FF.W.0022.140828T2026Z-140828T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AMARILLO TX 326 PM CDT THU AUG 28 2014 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * FLASH FLOOD WARNING FOR... DONLEY COUNTY IN THE PANHANDLE OF TEXAS... SOUTHEASTERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 630 PM CDT * AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE EXTENDING FROM 5 MILES EAST OF HOWARDWICK TO 18 MILES WEST OF BRICE. DOPPLER RADAR INDICATES 2 TO 3 INCHES OF RAIN HAVE FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST HOUR WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CLARENDON... LELIA LAKE... HOWARDWICK... GREENBELT LAKE... LAT...LON 3518 10102 3518 10056 3474 10082 3474 10138 $$ TL
3 follow-up statements
786 WGUS74 KAMA 282115 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 415 PM CDT THU AUG 28 2014 TXC011-282130- /O.CAN.KAMA.FF.W.0022.000000T0000Z-140828T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ARMSTRONG TX- 415 PM CDT THU AUG 28 2014 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN ARMSTRONG COUNTY IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3518 10102 3518 10056 3474 10082 3474 10110 $$ TXC129-282330- /O.CON.KAMA.FF.W.0022.000000T0000Z-140828T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DONLEY TX- 415 PM CDT THU AUG 28 2014 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DONLEY COUNTY UNTIL 630 PM CDT... * AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM WITH VERY HEAVY RAINFALL NEAR CLARENDON. DOPPLER RADAR ESTIMATES 2 TO 3 INCHES OF RAIN HAVE ALREADY FALLEN OVER PARTS OF THE WARNED AREA FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CLARENDON... LELIA LAKE... HOWARDWICK... GREENBELT LAKE... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. && LAT...LON 3518 10102 3518 10056 3474 10082 3474 10110 $$ LG
783
WGUS74 KAMA 282202
FFSAMA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
502 PM CDT THU AUG 28 2014
TXC129-282330-
/O.CON.KAMA.FF.W.0022.000000T0000Z-140828T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DONLEY TX-
502 PM CDT THU AUG 28 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DONLEY COUNTY UNTIL 630
PM CDT...
AT 501 PM CDT...ISOLATED THUNDERSTORMS REMAINED ACROSS SOUTHERN
DONLEY COUNTY. RUNOFF FROM THE HEAVY RAIN EARLIER MAY STILL POSE A
FLASH FLOOD THREAT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CLARENDON... LELIA LAKE... HOWARDWICK...
GREENBELT LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3477 10109 3503 10104 3512 10060 3474 10082
3475 10109
$$
LG785
WGUS74 KAMA 282254
FFSAMA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
554 PM CDT THU AUG 28 2014
TXC129-282309-
/O.CAN.KAMA.FF.W.0022.000000T0000Z-140828T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DONLEY TX-
554 PM CDT THU AUG 28 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR DONLEY COUNTY IS
CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3477 10109 3503 10104 3512 10060 3474 10082
3475 10109
$$
LGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 12:47 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Aug 28, 12:47 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 1247 PM CDT THU AUG 28 2014 .AVIATION... 18Z TAFS...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND EVENING...WITH SOME POTENTIAL FOR STORMS AT ALL THREE TERMINALS. HOWEVER IT CURRENTLY APPEARS THAT THE BETTER CHANCES WILL REMAIN JUST EAST/SOUTHEAST OF KAMA ALONG A WEAK COLD FRONT. THUS WILL KEEP THUNDERSTORM MENTION OUT AT KAMA FOR NOW...BUT AMENDMENTS MIGHT BE NEEDED IF STORMS DEVELOP FARTHER WEST/NORTHWEST OF THE FRONT THAN CURRENTLY EXPECTED. THUNDERSTORM CHANCES LOOK TO BE A LITTLE BETTER AT KDHT AND KGUY DUE TO AN UPPER-LEVEL TROUGH PASSING NEARER BY...DESPITE ALSO BEING BEHIND THE FRONT...AND WILL CARRY A VCTS MENTION AT THESE SITES. OUTSIDE OF SHOWERS AND THUNDERSTORMS...VFR CONDITIONS ARE EXPECTED. WINDS WILL REMAIN AOB 12 KTS THROUGH THE PERIOD. KB && .PREV DISCUSSION... /ISSUED 413 AM CDT THU AUG 28 2014/ DISCUSSION...TODAY THROUGH NEXT THURSDAY A GENERALLY FLAT BUT SEASONALLY ENERGETIC ZONAL FLOW PATTERN IS IN THE PROCESS OF SETTING UP FOR THE BULK OF THE PERIOD. UPR RIDGING THAT HAS KEPT THE ERN CONUS HOT AND THE PANHANDLES IN SW FLOW ALOFT WILL BE IMPINGED UPON AND EVENTUALLY BROKEN DOWN. THE FIRST WAVE TO ACT ON THE ERN RIDGE WILL LEAVE THE COLORADO ROCKIES THIS MORNING WITH A BIT MORE PUNCH THAN THE BASEBALL TEAM OF THE SAME NAME. AS THIS UPR WAVE SKIRTS THE PANHANDLES...PRECIP CHANCES WILL BE ON THE INCREASE AGAIN LATE THIS AFTERNOON AND ESPECIALLY THIS EVENING/TONIGHT (MORE ABOUT THIS LATER). AFTER THE FIRST WAVE GLANCES OFF THE ERN RIDGE...A SECOND, MORE POWERFUL MID LEVEL PUNCH WILL BLAST THROUGH THE CENTRAL PLAINS OVER THE WEEKEND AND REALLY SET UP THE ZONAL FLOW PATTERN, PUSHING A BRIEF COLD FRONT THROUGH THE PANHANDLES SUNDAY NIGHT IN THE PROCESS. THE MAIN SENSIBLE IMPACTS OF THE PATTERN CHANGE WILL BE A DECREASE IN AFTERNOON/EVENING STORM COVERAGE NEXT WEEK AS LOW LVL GULF MOISTURE FETCH AND MID LEVEL MONSOONAL MOISTURE WILL BOTH BE MORE LIMITED. TODAY AND TONIGHT... THE AFOREMENTIONED UPR SYSTEM HAS A CENTER CURRENTLY ANALYZED ON WATER VAPOR NEAR THE RED FEATHER LAKES AREA NORTHWEST OF FORT COLLINS. THIS UPR LOW WILL OPEN SOME AS IT MOVES EAST TO CENTRAL NEBRASKA BY MIDNIGHT TONIGHT. DOWN HERE IN THE PANHANDLES...WE WILL CATCH A GLANCING BLOW OF UPR DIVERGENCE AS THE LOW CROSSES TO OUR NORTH. THIS UPR SUPPORT IN COMBINATION WITH DEEP MOISTURE NOTED BY PWATS IN EXCESS OF 1.5 INCHES WILL LIKELY CONTRIBUTE TO SHOWER AND THUNDERSTORM DEVELOPMENT. THE BIG QUESTION IS HOW FAR EAST LOW LEVEL DRY AIR MAKES IT THROUGH THE PANHANDLES BEHIND A SFC TROUGH THAT WILL MOVE INTO THE AREA THIS AFTERNOON. HAVE LEANED ON THE NAM'S MORE MOIST LOW LVL PROFILE VERSUS THAT OF THE GFS, ECMWF, RAP, OR EVEN THE SREF. THIS COULD COME BACK TO BITE US, BUT LOW LVL MOISTURE HAS GENERALLY BEEN UNDERDONE IN THE MODELS LATELY. GIVEN UNCERTAINTY ON MOISTURE FURTHER NORTH AND WEST, DID DO A BIT OF TRIMMING OF THE HIGHEST POPS SO THAT NOW MAINLY THE SE TX PANHANDLE IS FAVORED. IF THE NAM IS RIGHT WITH IT'S LOW LEVEL MOISTURE PROFILE... INSTABILITY WILL BUILD TO MODEST LEVELS FAVORABLE FOR STRONG UPDRAFTS AND AREAS OF HEAVY RAINFALL. THE INCREASED INSTABILITY WOULD EVEN SUPPORT A FEW POTENTIALLY STRONG TO SEVERE MULTICELL CLUSTERS THIS AFTERNOON GIVEN AT LEAST A BIT OF EFFECTIVE SHEAR TO WORK WITH (25-30KTS). THE BEST CHANCES FOR HEAVY RAIN AND/OR STRONG STORMS WILL PROBABLY BE IN THE ERN PANHANDLES IN THE EVENING/OVERNIGHT HOURS. FRIDAY... STILL SOME UNCERTAINTY TO DEAL WITH FRIDAY AS MODELS DEPICT DIFFERENT TIMING ON WHEN THE LAST SPOKE OF UPR ENERGY WILL ROTATE THROUGH HERE. HAVE CONTINUED TO LEAVE THE BEST POPS IN THE SE TX PANHANDLE WHERE BETTER MOISTURE SHOULD EXIST. A BIT OF CONVECTION COULD LEAK OFF THE HIGHER TERRAIN INTO THE NW PANHANDLES IN THE AFTERNOON AS UPR FLOW BRIEFLY SWITCHES TO NW BEHIND THE DEPARTING SHRTWV. SATURDAY AND SUNDAY... HAVE LEFT THE WEEKEND DRY THOUGH AN ISOLATED STORM CANNOT BE RULED OUT EITHER AFTERNOON. A COLD FRONT WILL BEGIN TO SWEEP IN SUN NIGHT, BUT NOT IN TIME TO PREVENT A HOT ONE ON SUNDAY AS H85 TEMPS SOAR WELL ABOVE 30C AND SFC TEMPS PUSH WELL INTO THE 90S TO POSSIBLY EVEN NEAR 100. MONDAY THROUGH NEXT THURSDAY... THESE DAYS SHOULD BE DRY AND SEASONALLY WARM AS FLAT UPR RIDGING SHOULD BE JUST STRONG ENOUGH TO PRECLUDE MUCH IN THE WAY OF AFTERNOON STORM DEVELOPMENT. A PEEK BEYOND... MED RANGE MODELS HINT AT A RETURN TO AN UPR PATTERN SIMILAR TO THE ONE WE'VE SEEN THIS WEEK AS UPR RIDGING COULD AGAIN BUILD IN THE ERN CONUS. SIMPSON && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 08/05
Hazardous weather outlook, Aug 28, 3:10 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 310 PM CDT THU AUG 28 2014 OKZ001>003-TXZ001>020-291100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 310 PM CDT THU AUG 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE LATE THIS AFTERNOON AND CONTINUE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH THE OVERNIGHT HOURS. THE EASTERN PANHANDLES WILL BE THE MOST LIKELY LOCATION FOR STORMS TONIGHT. NO ORGANIZED OR WIDESPREAD SEVERE WEATHER IS EXPECTED...BUT SOME STORMS MAY BE STRONG TO SEVERE...CAPABLE OF PRODUCING STRONG WIND GUSTS TO 60 MPH AND HAIL UP TO SIZE OF HALF DOLLARS. HOWEVER THE PRIMARY THREAT WILL BE THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WHICH MAY LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES FRIDAY AND FRIDAY NIGHT. ANY STORMS THAT DEVELOP ARE EXPECTED TO STAY BELOW SEVERE LEVELS...HOWEVER THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS TO 50 MPH...SMALL HAIL...AND HEAVY RAINFALL THAT MAY LEAD TO FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL OFFICIALS ARE ASKED TO RELAY REPORTS OF SEVERE WEATHER...INCLUDING INFORMATION ABOUT FLOODING OR FLASH FLOODING...TO THE NATIONAL WEATHER SERVICE OFFICE IN AMARILLO. CLK
In the hours before
Local storm report, Aug 28, 2:44 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
244 PM CDT THU AUG 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM HAIL 1 E GREENBELT LAKE 35.01N 100.90W
08/28/2014 E1.00 INCH DONLEY TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1400644
ABMLocal storm report, Aug 28, 2:52 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
252 PM CDT THU AUG 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM HAIL HOWARDWICK 35.04N 100.91W
08/28/2014 E1.00 INCH DONLEY TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1400645
CLKLocal storm report, Aug 28, 2:54 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
254 PM CDT THU AUG 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM HAIL 1 E GREENBELT LAKE 35.01N 100.90W
08/28/2014 M1.25 INCH DONLEY TX TRAINED SPOTTER
HAIL TO THE SIZE OF HALF DOLLARS WAS FALLING AT
GREENBELT LAKE
&&
EVENT NUMBER AMA1400646
FENNERLocal storm report, Aug 28, 3:04 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
304 PM CDT THU AUG 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL 4 N CLARENDON 34.99N 100.89W
08/28/2014 E2.00 INCH DONLEY TX PUBLIC
&&
EVENT NUMBER AMA1400647
ABMLocal storm report, Aug 28, 3:08 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
308 PM CDT THU AUG 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 1 E GREENBELT LAKE 35.01N 100.90W
08/28/2014 M2.50 INCH DONLEY TX TRAINED SPOTTER
HAIL TO THE SIZE OF TENNIS BALLS WAS FALLING AT
GREENBELT LAKE.
&&
EVENT NUMBER AMA1400648
FENNERSpecial weather statement, Aug 28, 3:23 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 323 PM CDT THU AUG 28 2014 TXZ005-010-282115- HEMPHILL TX-LIPSCOMB TX- 323 PM CDT THU AUG 28 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LIPSCOMB AND EASTERN HEMPHILL COUNTIES UNTIL 415 PM CDT... AT 321 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR LAKE MARVIN...OR 13 MILES EAST OF CANADIAN...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... LAKE MARVIN... HIGGINS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3571 10015 3593 10030 3622 10000 3576 10000 TIME...MOT...LOC 2024Z 244DEG 10KT 3589 10014 KB
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 1:45 PM CDT | Special Weather Statement | AMA | Armstrong | 45 min |
| Aug 28, 2:24 PM CDT | Special Weather Statement | AMA | Donley | 66 min |
| Aug 28, 2:36 PM CDT | Special Weather Statement | AMA | Armstrong | 54 min |
| Aug 28, 2:38 PM CDT | Severe Thunderstorm Warning | AMA | Donley, Gray | 67 min |
| Aug 28, 2:59 PM CDT | Areal Flood Advisory | AMA | Armstrong, Randall | 3 hr |
| Aug 28, 3:11 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 64 min |
| Aug 28, 3:23 PM CDT | Special Weather Statement | AMA | Hemphill | 52 min |
| Aug 28, 3:48 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Wheeler | 43 min |
| Aug 28, 3:59 PM CDT | Special Weather Statement | AMA | Hemphill | 46 min |
| Aug 28, 4:23 PM CDT | Special Weather Statement | AMA | Hemphill | 37 min |
| Aug 28, 4:44 PM CDT | Special Weather Statement | AMA | Hemphill | 46 min |
| Aug 28, 5:33 PM CDT | Special Weather Statement | AMA | Ochiltree | 42 min |
| Aug 28, 5:45 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree, Roberts | 40 min |
| Aug 28, 6:02 PM CDT | Special Weather Statement | AMA | Dallam | 43 min |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.